Received date: November 21, 2016; Accepted date: November 22, 2016; Published date: November 27, 2016
Citation: Seddik Y, Barabino AD, Ruck S, Afqir S (2016) Dorsal Hyperpigmentation Secondary to Pegylated Liposomal Doxorubicin. J Oncol Med & Pract 1:i102.
Copyright: © 2016 Seddik Y. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Visit for more related articles at Journal of Oncology Medicine & Practice
Skin pigmentation disorders secondary to infusion of Pegylated liposomal doxorubicin (PLD) are relatively rare side effects, in comparison with palmoplantar erythrodysesthesia (hand-foot syndrome), hematological toxicities, and neurotoxicity.
It's a 71 year-old patient who is treated for a metastatic ovarian cancer with a palliative regimen based on PLD at the dose of 50 mg/m2 once every 28 days. She presented a dorsal hyperpigmentation after 6 chemotherapy's cycles. This skin toxicity has progressively regressed after the product stop.